Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Birkenmeier, Gary
and
Heatherly, Henry
1991.
Permutation identity near-rings and ?localized? distributivity conditions.
Monatshefte f�r Mathematik,
Vol. 111,
Issue. 4,
p.
265.
Tokuo, Kenji
2012.
Linearity and negation.
Journal of Applied Non-Classical Logics,
Vol. 22,
Issue. 1-2,
p.
43.
Taşdemir, Funda
and
Taş, Melek
2018.
Boole Yakın Halkalar ve Boole İdealler.
Gümüşhane Üniversitesi Fen Bilimleri Enstitüsü Dergisi,
Rao, G. Sambasiva
Pushpalatha, K.
Ramesh D.
Sarma, S. Venu Madhava
and
Vijayalakshmi, G.
2021.
A study on Boolean like algebras.
Vol. 2375,
Issue. ,
p.
020018.
K. Pushpalatha
Sarma, S. Venu Madhava
Kumar, P. S. Prema
Prasad, M. Babu
and
M. Nagarjuna
2021.
A note on Jacobsan radicals in special Boolean like rings.
Vol. 2375,
Issue. ,
p.
020025.
Farag, Mark
and
Tucci, Ralph P.
2021.
Rings, Monoids and Module Theory.
Vol. 382,
Issue. ,
p.
307.